CureZone   Log On   Join
Re: please help anyone
 
kathy0816 Views: 1,366
Published: 10 years ago
 
This is a reply to # 2,031,480

Re: please help anyone


Hi Dr. Jeff,
I also wanted to briefly mention that my family Dr. has attempted to treat me with prednisone in the past however; my bowels could not tolerate more than 2 days. The more diarrhea the sicker I feel. I also consulted with an Immunologist last year who was perplexed and my T-Cells were also elevated.
Sincerely,
Kathy
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2023  curezone.com

0.984 sec, (1)